# SDR DALA2017020901112

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 43,311 hours, 22,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CHECK, FOUND "EPSU EXT LOAD AFT L" FAULT. REPLACED AFT LEFT DOOR SLIDE.
